Review: could Heart disease cause Swollen tongue?
Summary: Swollen tongue could be caused by Heart disease, especially for people who are male, 60+ old, also have Pain, and take Carvedilol.
We study 2,084 people who have Heart disease from FDA and social media. Among them, 9 have Swollen tongue. Find out below who they are, other conditions they have and drugs they take.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
On Apr, 14, 2014: 2,084 people who have heart disease are studied. Among them, 9 (0.43%) have Swollen Tongue. They amount to 0.01% of all the 62,987 people who have Swollen Tongue on eHealthMe.
Gender of people who have heart disease and experienced Swollen tongue * :
|Swollen tongue||3.23%||96.77% |
Age of people who have heart disease and experienced Swollen tongue * :
|Swollen tongue||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||3.33%||100.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Pain (9 people, 100.00%)
- Insomnia (9 people, 100.00%)
- Sedation (1 people, 11.11%)
- Hypercholesterolaemia (1 people, 11.11%)
- Hypertension (1 people, 11.11%)
- Irritable bowel syndrome (1 people, 11.11%)
- Cardiac failure (1 people, 11.11%)
- Asthma (1 people, 11.11%)
- Chronic obstructive pulmonary disease (1 people, 11.11%)
- Anxiety disorder (1 people, 11.11%)
Most common drugs used by these people * :
- Carvedilol (9 people, 100.00%)
- Irbesartan (9 people, 100.00%)
- Simvastatin (9 people, 100.00%)
- Amlodipine (9 people, 100.00%)
- Zimovane (9 people, 100.00%)
- Furosemide (9 people, 100.00%)
- Rabeprazole sodium (9 people, 100.00%)
- Acetaminophen and codeine phosphate (9 people, 100.00%)
- Co-codamol (6 people, 66.67%)
- Rabeprazole (5 people, 55.56%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
If the study doesn't answer your question, you can:
Related topic: Heart disease, Swollen tongue
You can also:
Common treatments for Heart Disease and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (5 days ago):
semi numbness in the toes.
some weight gain
From this study (1 week ago):
I am wondering if the medicines that I am taking are creating the side effects that I am feeling. I am also taking symvastatin
From this study (2 weeks ago):
I went to the emergency room because I noticed that the bottom of my face was swollen on the right side next to my chin. I was not in any pain, but thought it was strange and because I had never noticed anything like that before. The doctor was not sure what was wrong with me, said he thought it was a blocked salivary gland, and prescribed me ciproflaxin and clyndamyacin. I have been perscribed both medications at seperate times no more than 2 years before this happened without having any marked adverse response. I filled the perscriptions immediately after leaving the hospital and took them once I arrived at home. Shortly, (10-40 minutes - less than one hour) after I took both pills together as instructed at the hospital, I started having extreme stomach pain and cramps, so extreme that i was writhing in pain and said that i felt like i had been poisoned. I lay down to try to go to bed becasue i was in so much pain, and woke up 1-2 hours later, itching more severely than ever before everywhere on my body including my scalp, the palms of my hands, and the soles of my feet. When I turned on the light I saw that my entire body was completely red and covered with hives, then my face started swelling up, my lips, cheeks, eyes, it seemed like my entire head was swelling. I'm not certain if my tongue was swelling or if i started having a panic attack that made it seem difficult to breathe (i have had panic attacks before). went to emergency room was treated with epi-pen, pepcid, benadryl, among other meds i cannot recall. nothing like this has ever occured before or since.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.